# SDR UIEA2011012800036

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 107,543 hours, 21,563 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Nr 7 Spoiler
- Component: Spoiler
- Component part number: 65B023101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK BEING PERFORMED, MX FOUND DAMAGE TO THE RT INBD NR 7 SPOILER T/E.  PERMANENT REPAIR PERFORMED IAW THE SRM 51-40-06 FIG 3 & AMP; FIG 4 SHEET 1 AND PREPREG 250A° F CURE IAW SRM 51-40-20.
